Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Relations on some summability methods

Author: W. T. Sulaiman
Journal: Proc. Amer. Math. Soc. 118 (1993), 1139-1145
MSC: Primary 40F05; Secondary 40D15, 40G05
MathSciNet review: 1159178
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove a new result connecting the summability methods $ \vert\overline N ,{p_n}{\vert _k}$ with either $ \vert N,{q_n}{\vert _k}$ or $ \vert\overline {N,} {w_n}{\vert _k}$ for given sequences $ \{ {p_n}\} ,\,\{ {q_n}\} $, and $ \{ {w_n}\} $ of positive real constants. Several results, some of them known, are deduced.

References [Enhancements On Off] (What's this?)

  • [1] H. Bor, On two summability methods, Math. Proc. Cambridge Philos. Soc. 97 (1985), 147-149. MR 764503 (86d:40004)
  • [2] -, A note on two summability methods, Proc. Amer. Math. Soc. 98 (1986), 81-84. MR 848880 (87i:40007)
  • [3] H. Bor and B. Thorpe, On some absolute summability methods, Analysis 7 (1987), 145-152. MR 885121 (88j:40012)
  • [4] G. Das, Tauberian theorems for absolute Nl=¨summability, Proc. London. Math. Soc. (3)1 9(1969), 357-384. MR 0240503 (39:1850)
  • [5] M. A. Sarigöl, Necessary and sufficient conditions for the equivalence of the summability methods $ \vert\overline {N,} {P_n}{\vert _k}$ and $ \vert C,1{\vert _k}$, Indian J. Pure Appl. Math. 22 (1991), 483-489. MR 1117380 (93g:40006)
  • [6] W. T. Sulaiman, Notes on two summability methods, Pure Appl. Math. Sci. 31 (1990), 59-68. MR 1062165 (91m:40010)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40F05, 40D15, 40G05

Retrieve articles in all journals with MSC: 40F05, 40D15, 40G05

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society